# SDR ASOA2014122911987

- Difficulty date: December 7, 2014
- Submitted: December 29, 2014
- Operation: Air carrier
- Aircraft: N920EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7810
- Aircraft time: 25,427 hours, 24,008 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Cracked
- Location: Bs 409
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 409+128 RBL 18 INBD AND OTBD VERT POSTS HAVE INDICATIONS NOTED IN THE AFT FLANGE RADIUS AT WL 69 APPROXIMATELY .250" LONG BY 50 PERCENT FSH.  BOTH FAILED NDT INSPECTION.  REMOVED VERTICAL STIFFNER/POST AT FS 409.00+128 RBL 18.0 IAW SRM 51-42-06.  LOCATED, DRILLED AND ASSEMBLED INBD VERTICAL STIFFNER, PN:601R32208-32S AND OTBD VERTICAL STIFFNER, PN:601R32208-156 IAW SRM 51-40-11 AND 51-42-06.  INSTALLED POST ASSEMBLY IAW SRM 51-42-06 AND REO: 601R-53-41-889, REV A.
